| Catalog Number |
EPM8736 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.Summary: three empty opened straight pack and an unopened sample received for evaluation.The product code is multi-strand and contains two strands per packet.During the visual inspection of the sample, no defects were found on the package.The sample was opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were found.A functional test was performed and the tensile strength force was above the minimum requirement.Per the condition of the representative sample, no performance - breakage suture was found and the tested sample met the finished goods requirements.Representative samples returned to support investigation of unknown quantity of device issues captured in reports 2210968-2019-86071 and 2210968-2019-86072.Analysis results have been included in initial reports for each.
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2019 and the suture was used.It was reported that the suture kept breaking during the anastomosis.It was not reported how the procedure was completed.There were no patient consequences reported.
Additional Manufacturer Narrative
It was reported that a patient underwent a coronary artery bypass grafting/cabg times 2 on (b)(6) 2019 and the suture was used.While physician was suturing an anastomosis of the heart, the suture broke half way around.There were no patient consequences reported.This medwatch report is in response to receipt of voluntary medwatch event report (b)(4).